# SDR LR7A2015031800524

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 39,899 hours, 16,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: LS37243
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, WHILE PERFORMING OTHER MAINTENANCE, FOUND CARGO RAMP INTERIOR FRAME CAP, INTERCOSTAL WARPED AND CRACKED AT RS 9, LBL 25 TO RBL 25.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP 583, CHAPTER 51-60 AND 51-70, NR 2112.
